Works matching DE "MATHEMATICAL connectedness"
Results: 590
The Connectedness Decision Paradigm: Group Decision, Negotiation and Leadership in World Problems.
- Published in:
- Group Decision & Negotiation, 2013, v. 22, n. 4, p. 599, doi. 10.1007/s10726-013-9351-9
- By:
- Publication type:
- Article
Multiplication groups of topological loops.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 3, p. 428, doi. 10.1007/s10958-013-1472-9
- By:
- Publication type:
- Article
Primitive Normality and Primitive Connectedness of the Class of Injective S-Acts.
- Published in:
- Algebra & Logic, 2020, v. 59, n. 2, p. 103, doi. 10.1007/s10469-020-09584-x
- By:
- Publication type:
- Article
Together in bad times? Connectedness and spillovers in recession and boom.
- Published in:
- Manchester School (1463-6786), 2019, v. 87, n. 3, p. 342, doi. 10.1111/manc.12232
- By:
- Publication type:
- Article
An evaluation of information behaviour studies through the Scholarly Capital Model.
- Published in:
- Learned Publishing, 2018, v. 31, n. 2, p. 121, doi. 10.1002/leap.1129
- By:
- Publication type:
- Article
ON CONNECTEDNESS AND COMPLETENESS OF CAYLEY DIGRAPHS OF TRANSFORMATION SEMIGROUPS WITH FIXED SETS.
- Published in:
- International Electronic Journal of Algebra, 2020, v. 28, p. 110, doi. 10.24330/ieja.768190
- By:
- Publication type:
- Article
THE UNIFORM SUBSETS OF THE EUCLIDEAN PLANE.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2020, v. 174, n. 3, p. 391
- By:
- Publication type:
- Article
EXTENSION OPERATORS ON SOBOLEV SPACES WITH DECREASING INTEGRABILITY.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2020, v. 174, n. 3, p. 381
- By:
- Publication type:
- Article
ON THE VECTOR FIBER SURFACE OF THE SPACE Lm(Vn) OF TRIPLET CONNECTEDNESS.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2020, v. 174, n. 3, p. 377
- By:
- Publication type:
- Article
Separation, connectedness, and disconnectedness.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 1, p. 279, doi. 10.55730/1300-0098.3360
- By:
- Publication type:
- Article
Continuity of homotopies.
- Published in:
- Princeton Annals of Mathematics Studies, 2016, n. 192, p. 142
- By:
- Publication type:
- Article
A CODE SPACE FOR A GENERALIZED IFS.
- Published in:
- Fixed Point Theory, 2016, v. 17, n. 2, p. 477
- By:
- Publication type:
- Article
ON CLOSED SUBSETS OF ℝ AND OF ℝ<sup>2</sup> ADMITTING PEANO FUNCTIONS.
- Published in:
- Real Analysis Exchange, 2015, v. 40, n. 2, p. 309, doi. 10.14321/realanalexch.40.2.0309
- By:
- Publication type:
- Article
Somewhat-connectedness and somewhat-continuity in the product space.
- Published in:
- Journal of Linear & Topological Algebra, 2020, v. 9, n. 2, p. 139
- By:
- Publication type:
- Article
Dynamic credit default swap curves in a network topology.
- Published in:
- Quantitative Finance, 2019, v. 19, n. 10, p. 1705, doi. 10.1080/14697688.2019.1585560
- By:
- Publication type:
- Article
Equity markets' clustering and the global financial crisis.
- Published in:
- Quantitative Finance, 2017, v. 17, n. 12, p. 1905, doi. 10.1080/14697688.2017.1357970
- By:
- Publication type:
- Article
An elementary proof of the Brouwer's fixed point theorem.
- Published in:
- Arabian Journal of Mathematics, 2022, v. 11, n. 2, p. 179, doi. 10.1007/s40065-022-00366-0
- By:
- Publication type:
- Article
Promoting regional growth and innovation: relatedness, revealed comparative advantage and the product space.
- Published in:
- Journal of Economic Geography, 2020, v. 20, n. 1, p. 293, doi. 10.1093/jeg/lbz001
- By:
- Publication type:
- Article
Event-triggered consensus of multi-agent systems under jointly connected topology.
- Published in:
- IMA Journal of Mathematical Control & Information, 2015, v. 32, n. 3, p. 537, doi. 10.1093/imamci/dnu009
- By:
- Publication type:
- Article
Locally constant constructive functions and connectedness of intervals.
- Published in:
- Journal of Logic & Computation, 2020, v. 30, n. 7, p. 1425, doi. 10.1093/logcom/exaa038
- By:
- Publication type:
- Article
Systemic risk contagion in FX market: A frequency connectedness and network analysis.
- Published in:
- Bulletin of Economic Research, 2019, v. 71, n. 4, p. 585, doi. 10.1111/boer.12197
- By:
- Publication type:
- Article
Connectedness and Compactness in Fuzzy Nano Topological Spaces Via Fuzzy Nano Z Open Sets.
- Published in:
- Applications & Applied Mathematics, 2023, v. 18, n. 2, p. 1
- By:
- Publication type:
- Article
Domination Integrity of Line Splitting Graph and Central Graph of Path, Cycle and Star Graphs.
- Published in:
- Applications & Applied Mathematics, 2016, v. 11, n. 1, p. 408
- By:
- Publication type:
- Article
PRODUCT OF CHAIN CONNECTED SETS IN TOPOLOGICAL SPACES.
- Published in:
- ROMAI Journal, 2021, v. 17, n. 2, p. 73
- By:
- Publication type:
- Article
Laceability in Hanoi Graphs.
- Published in:
- Journal of Informatics & Mathematical Sciences, 2019, v. 11, n. 3/4, p. 273, doi. 10.26713/jims.v11i3-4.789
- By:
- Publication type:
- Article
ON THE CONNECTEDNESS OF THE CHABAUTY SPACE OF A LOCALLY COMPACT PRONILPOTENT GROUP.
- Published in:
- Bulletin of the Australian Mathematical Society, 2022, v. 105, n. 1, p. 161, doi. 10.1017/S0004972721000319
- By:
- Publication type:
- Article
CONNECTEDNESS AND MINIMAL LENGTH ELEMENTS IN SPACES OF BOUNDED CURVATURE PATHS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2014, v. 90, n. 1, p. 174, doi. 10.1017/S0004972714000203
- By:
- Publication type:
- Article
ON THE REGULAR DIGRAPH OF IDEALS OF COMMUTATIVE RINGS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2013, v. 88, n. 2, p. 177, doi. 10.1017/S0004972712000792
- By:
- Publication type:
- Article
Further results on the arcwise connectedness of solution sets of discontinuous quantum stochastic differential inclusions.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2020, v. 23, n. 3, p. N.PAG, doi. 10.1142/S0219025720500228
- By:
- Publication type:
- Article
On Seymour's Decomposition Theorem.
- Published in:
- Annals of Combinatorics, 2015, v. 19, n. 1, p. 171, doi. 10.1007/s00026-015-0261-1
- By:
- Publication type:
- Article
Dynamic asymmetric spillovers and connectedness between Chinese sectoral commodities and industry stock markets.
- Published in:
- PLoS ONE, 2024, v. 19, n. 1, p. 1, doi. 10.1371/journal.pone.0296501
- By:
- Publication type:
- Article
Connectedness of the continuum in intuitionistic mathematics.
- Published in:
- Mathematical Logic Quarterly, 2018, v. 64, n. 4/5, p. 387, doi. 10.1002/malq.201700057
- By:
- Publication type:
- Article
Nonstandard analysis of global attractors.
- Published in:
- Mathematical Logic Quarterly, 2015, v. 61, n. 4/5, p. 315, doi. 10.1002/malq.201400029
- By:
- Publication type:
- Article
Regulation and the connectedness of insurers to the banking sector: International evidence.
- Published in:
- Risk Management & Insurance Review, 2019, v. 22, n. 4, p. 393, doi. 10.1111/rmir.12135
- By:
- Publication type:
- Article
Exploration, Exploitation, and Organizational Coordination Mechanisms.
- Published in:
- RAC: Revista de Administração Contemporânea, 2016, v. 20, n. 2, p. 238, doi. 10.1590/1982-7849rac2016150018
- By:
- Publication type:
- Article
Co-c.e. Sets with Disconnected Complements.
- Published in:
- Theory of Computing Systems, 2018, v. 62, n. 5, p. 1109, doi. 10.1007/s00224-017-9781-x
- By:
- Publication type:
- Article
On Approximating (Connected) 2-Edge Dominating Set by a Tree.
- Published in:
- Theory of Computing Systems, 2018, v. 62, n. 3, p. 533, doi. 10.1007/s00224-017-9764-y
- By:
- Publication type:
- Article
Implicancias normativas del rule of law y su relación con la exigencia de objetividad.
- Published in:
- Díkaion, 2020, v. 29, n. 1, p. 269, doi. 10.5294/dika.2020.29.1.9
- By:
- Publication type:
- Article
CONECTIVIDAD EN EVALUACIONES GENÉTICAS DE ANIMALES: 2. COMPARACIÓN DE METODOLOGÍAS.
- Published in:
- Agrociencia, 2013, v. 47, n. 8, p. 781
- By:
- Publication type:
- Article
Symmetric connectedness in T<sub>0</sub>-quasi-metric spaces.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2019, v. 26, n. 5, p. 659, doi. 10.36045/bbms/1579402816
- By:
- Publication type:
- Article
Director Networks, Political Connections, and Earnings Quality in Malaysia.
- Published in:
- Management & Organization Review, 2020, v. 16, n. 2, p. 687, doi. 10.1017/mor.2020.26
- By:
- Publication type:
- Article
Direct Sum of n Pythagorean Fuzzy Graphs with Application to Group Decision-Making.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2019, v. 33, n. 1/2, p. 75
- By:
- Publication type:
- Article
Interactivity, connectedness and 'teacher-presence': Engaging and retaining students online.
- Published in:
- Australian Journal of Adult Learning, 2019, v. 59, n. 2, p. 146
- By:
- Publication type:
- Article
Panentheism in the Light of Mathematical Understandings of Infinity and Connectedness.
- Published in:
- Theology & Science, 2021, v. 19, n. 2, p. 155, doi. 10.1080/14746700.2021.1910915
- By:
- Publication type:
- Article
Finding multi-objective supported efficient spanning trees.
- Published in:
- Computational Optimization & Applications, 2021, v. 78, n. 2, p. 491, doi. 10.1007/s10589-020-00251-6
- By:
- Publication type:
- Article
The uncountable Hadwiger conjecture and characterizations of trees using graphs.
- Published in:
- Acta Mathematica Hungarica, 2024, v. 172, n. 1, p. 19, doi. 10.1007/s10474-024-01399-x
- By:
- Publication type:
- Article
Hereditary Torsion Theories for Graphs.
- Published in:
- Acta Mathematica Hungarica, 2021, v. 163, n. 2, p. 363, doi. 10.1007/s10474-021-01134-w
- By:
- Publication type:
- Article
Compactness, connectedness and Countability properties of C( X) with the r-topology.
- Published in:
- Acta Mathematica Hungarica, 2015, v. 146, n. 2, p. 265, doi. 10.1007/s10474-015-0509-6
- By:
- Publication type:
- Article
Metrics with λ1(-Δ+kR)≥0 and Flexibility in the Riemannian Penrose Inequality.
- Published in:
- Communications in Mathematical Physics, 2023, v. 401, n. 2, p. 1831, doi. 10.1007/s00220-023-04679-9
- By:
- Publication type:
- Article
On the Topology of Initial Data Sets with Higher Genus Ends.
- Published in:
- Communications in Mathematical Physics, 2015, v. 336, n. 1, p. 431, doi. 10.1007/s00220-015-2309-9
- By:
- Publication type:
- Article